# SDR DALA1104109857

- Difficulty date: January 16, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200 Rbl 2-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN STA 200, RBL 2-20 FLOOR SUPPORT CORRODED.  REMOVED CORROSION 100 PERCENT MAT LOSS.  R & R WITH NEW FLOOR SUPPORT IAW SRM 51-30-5.  CORRECTED.
